Korean J. Math.  Vol 24, No 3 (2016)  pp.331-334
DOI: https://doi.org/10.11568/kjm.2016.24.3.331

Computation of $\lambda$-invariant

Jangheon Oh

Abstract


We give an explicit formula for the computation of Iwasawa $\lambda$-invariants and an example of the computation using our method.

Keywords


Iwasawa theory, Iwasawa invariants, $p$-adic $L$-function

Subject classification

11R23

Sponsor(s)



Full Text:

PDF

References


K.Iwasawa, On Zl-extensions of algebraic number fields , Ann. of math. 98 (2) (1973), 246–326. (Google Scholar)

B.Ferrero and L.Washington, The Iwasawa invariant μp vanishes for abelian number fields , Ann. of Math. 109 (1979), 377–395. (Google Scholar)

T.Fukuda, Iwasawa λ-invariants of imaginary quadratic fields , J. of the College of Industrial Technology, Nihon Univ. 27 (1) (1994), 35–86. (Google Scholar)

T.Fukuda, Iwasawa λ-invariants of imaginary quadratic fields, II , J. of the College of Industrial Technology, Nihon Univ. 27 (2) (1994), 83–134. (Google Scholar)

Y.Kida, The λ-invariants of p-dic measures on Zp and 1 + qZp , Sci. Rep. Kanazawa Univ. 30 (1986), 33–38. (Google Scholar)

J.Oh, On the Iwasawa λ-invariants of imaginary quadratic fields , Proc. Japan Acad. Ser. A math. Sci. 75 (3) (1999), 29–31. (Google Scholar)

W.Sinnott, On the μ-invariant of the Gamma-transform of a rational function , Invent. Math. 75 (1984), 273–282. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr